# SDR ASAA12511422

- Difficulty date: April 17, 2012
- Submitted: April 19, 2012
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 21,016 hours, 6,594 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 3442 · Weather Radar System
- Part: Warning Light
- Condition: False Activation
- Location: Wx Radar Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RADAR ON FOR APPROX 4 HRS GOT 'WX FAIL" & "PWS FAIL" AND RADAR FAILED.  WENT TO TEST LATER BACK TO 'WX/ON" RADAR DISPLAY RETURNED TO NORMAL IN ALL MODES WARNING LIGHTS STAYED OFF.  ACFT GROUNDED.  WEATHER RADAR TESTED GOOD.  PAINTS TARGETS NORMALLY.
